# SDR ASAA2019072730214

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,375 hours, 12,160 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE # 6 BLADE MISSING CU-NI-IN COATING BEYOND LIMIT. GROUNDED - YES. REPLACED AFORMENTIONED BLADE #6 AND BLADE # 18 REF T/C 78472010.
